| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 3, 2008, no. 1-4


A. Zireh
      Connectedness and stability of the Julia sets of the composition of polynomials of type E_d
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 1-5.

A. Maouche
      Trace inequalities in Banach algebras
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 7-10.

K. Neammanee, P. Rattanawong
      A uniform bound on the generalization of a combinatorial central limit theorem
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 11-27.

M. Cancan, I. Yazar
      The characterization of Jones polynomial for some knots
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 29-41.

A. Levy
      From hatred to genuine peace: A dynamic formulation of conflict resolution
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 43-47.

M. Jardim, R. F. Leao
      Survey on eigenvalues of the Dirac operator and geometric structures
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 49-67.

F. Ghanim, M. Darus
      On new subclass of analytic P-valent function with negative coefficient for operator on Hilbert space
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 69-77.

Sh. Razavyan, Gh. Tohidi
      Ranking of efficient DMUs with stochastic data
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 79-83.

Gh. Tohidi, Sh. Razavyan, S. Nasrolahzadeh
      Modifying of optimal paths and costs of adjustment in dynamic DEA
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 85-88.

Gh. Tohidi, Sh. Razavyan, Gh. R. Rozbehi
      Raking of interval efficient DMUs with interval and ordinal data
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 89-92.

M. E. Zuanon
      Choquet utility from distorted probabilities: A characterization
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 93-98.

H. M. Nehi, M. Alineghad
      Solving interval and fuzzy multi objective linear programming problem by necessarily efficiency points
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 99-106.

N. Toumi
      On some order ideals in Banach almost f-algebras
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 107-113.

Kyung Ho Kim, Jong Geol Lee, Sang Moon Lee
      Intuitionistic (T,S)-normed fuzzy ideals of \Gamma-rings
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 115-123.

Shuquan Wang, Chuanliang Xu
      On the eigenvectors of real even-order N-way arrays in S_{m,2}
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 125-133.

T. Kadian, R. Chugh
      Fixed point theorems for weakly compatible mappings in \varepsilon-chainable probabilistic metric spaces
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 135-145.

Y. Turker Ulutas, N. Omur
      New identities for F_{2n} and F_{2n+1}
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 147-149.

A. L. Kholodenko
      Traces of mirror symmetry in nature
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 151-184.

Ming Lei, Qiankun Song
      Existence and global exponential stability of periodic solution for BAM neural networks with mixed time-varying delays
      Int. Math. Forum, Vol. 3, 2008, no. 1-4, 185-204.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |